# SDR SWIA202155508

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 2700 · Flight Control System
- Part: Servo
- Condition: Overserviced
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER LEG, ON FINAL APPROACH AFTER DISCONNECTING AUTOPILOT, FLIGHT CONTROLS LOCKED UP AND FO HAD TO APPLY FAIRLY STRONG FORCE TO GET PITCH MOVEMENT OF YOKE TO UNLOCK.  THEN TO MAKE ROLL ADJUSTMENTS IN FLIGHT, HAD TO APPLY SIMILAR FORCE TO UNLOCK ROLL MOVEMENT.  FLIGHT 5808-FILED CLOSED.  PER FLEET COORDINATORS REQUEST WE PERFORMED INSPECTIONS ON BOTH AILERON AND ELEVATOR AUTO PILOT SERVOS.  IN REFERENCE TO AMM 22-11-21 FOR THE AILERON AND AMM 22-11-24 FOR THE ELEVATOR SERVO WE REMOVED BOTH SERVOS AND FOUND BOTH TO BE OVER LUBRICATED.  CLEANED THE EXCESS GREASE OFF OF BOTH SERVOS AND SERVO MOUNTS IN REFERENCE TO AMM 22-11-21 AND AMM 22-11-24.  RE-LUBED BOTH SERVOS IN REFERENCE TO AMM 22-11-14.  REINSTALLED AILERON SERVO IN REFERENCE TO AMM 22-11-21 AND REINSTALLED ELEVATOR SERVO IN REFERENCE TO AMM 22-11-24.  PERFORMED OPERATIONS CHECK OF THE AUTOPILOT SYSTEM, IN REFERENCE TO AMM 22-11-00.  OPERATIONS CHECK GOOD.  PERFORMED GVI OF PULLEYS AND CABLES IN THE WHEEL WHEEL, AVIONICS COMPARTMENT AND AFT EQUIPMENT BAY FOUND NO BINDING FOR DEBRIS CAUSING BINDING OR CABLES TO LOCK UP.  AIRCRAFT OKAY FOR CONTINUED SERVICE. NO FURTHER DEFECTS OR FAULTS NOTED.
